International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 653-658
Homomorphism and sigma polynomials
Department of Mathematics and Computer Science, Valparaiso University, Valparaiso 46383, IN, USA
Received 4 October 1993; Revised 16 February 1995
Copyright © 1995 Richard Alan Gillman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By establishing a connection between the sigma polynomial
and the homomorphism polynomial, many of the proofs for computing the
sigma polynmial are simplified, the homomorphism polynomial can be
identified for several new classes of graphs, and progress can be made
on identifying homomorphism polynomials.